CSN Login
Members Online: 9

Pains and spasms on tomoxifen?

debw
Posts: 109
Joined: Dec 2000

Anyone experience tummy pains and gassy spasms on tomoxifen? My oncologist said no and said to get it checked. My "regular" doctor thinks it might be kidney stones (great another new thing)due to calcium oxalate in sample but I don't have any "passing water problems" Had a CT Scan today. My "year" anniversary is Monday and I see my oncologist - a bit nervous about that. Had my clamp-o-gram and chest x-ray done for it. Since I had infiltration lobular, the stats say it will pop up in the last boob I have. I wonder if it is stress. Anyone got any ideas? Deb

tekgal's picture
tekgal
Posts: 37
Joined: Dec 2000

Hi Deb! YES I am experiencing the SAME SYMPTOMS on Tamoxifen! I have gas much more now, and experience a lot of diahrea (spelling??) I had to search everywhere to find that all of this IS a side effect from that drug. It helps to know that. I worried like a wort at first! But - now I've accepted it and have started taking more calcium which seems to help. I am 34, so the drug has shortened my periods dramatically as well. Congratulations on your one year anniversary. I hit mine 2 weeks ago. Very best of luck to you at your oncologist's appointment. I'd be curious to hear if you have any other side effects from Tamoxifen. Take care ~~ Jody

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network